# SDR DL76S992407

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Shorted
- Location: 1r Door
- Stage of operation: TX
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

INBOARD WRITE UP / ALL SLIDE LIGHTS INOP AFTER PUSHBACK.  FOUND POPPED C/B.  FOUND 1R DOOR CAUSING C/B T-35 (DOOR ARM WARNING) TO POP.  RESET C/B, SMELLED HEAVY ELECTICAL SMELL.  MTC STILL IN WORK, FOUND LIGHT ASSY SHORTED AT 1R AND PSEU CARD NR 6 FAULTY.  REPLACED LIGHT ASSY AND CARD, OPS CHECK NORMAL.
